MAUDE Adverse Event Report: TIDI PRODUCTS LLC 25217; URO-DRAIN COLLECTION BAG

TIDI PRODUCTS LLC 25217; URO-DRAIN COLLECTION BAG
Model Number 25217
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is submitted as a result of efforts associated with (b)(4) following the complaint handling process during the divesture of the tidi fenton, michigan facility.This capa was created to remediate and transfer complaint information previously handled by the tidi fenton facility.This is the 1st of two similar complaints reported for this product during 2017, neither of these events resulted in a patient, or caregiver injury.During 2017 products associated with this malfunction were returned for evaluation, an inventory inspection and complaint recreation were performed.This product contains two adaptor sizes; a 6.5 mm which is already inserted inside the hose and an additional 8 mm adaptor provided with the product.This complaint event is associated with the 8 mm adaptor.The product malfunction in this event was unable to be recreated at the fenton facility.Although the complaint was unable to be recreated, a process evaluation was performed and critical to quality component areas were identified, and adjusted to improve process consistency.Since these two events in 2017, there have been no similar product malfunctions reported to date for this product number.The original complaint number associated with this event was (b)(4) , the remediated complaint number is (b)(4).
 
Event or Problem Description
The customer's end user notified them that the drain bags are leaking.The leakage was noted after the adapter was inserted into the hose.The leakage appears to have occurred between the adapter and hose.

Brand Name
25217
Common Device Name
URO-DRAIN COLLECTION BAG
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
MDR Report Key9305811
Report Number2182318-2019-00008
Device Sequence Number2003258
Product Code MMZ
UDI-Device Identifier00618125155682
UDI-Public00618125155682
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25217
Device Lot Number1153530816, 015371
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/11/2019
Patient Sequence Number1